Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Effexor Withdrawal is Serious-A question...... PuraVida

Posted by Krissy P on March 24, 2003, at 22:19:55

In reply to Re: Effexor Withdrawal is Serious-A question...... Krissy P, posted by PuraVida on March 24, 2003, at 18:42:35

Hi PV,
Thanks for asking, I don't mind at all.
My pdoc thinks that 75mg of Effexor everyday may be inducing mania, so she reduced it to 75mg every other day. (this was over the phone)
Today, I haven't felt manic all day. But, I woke up and couldn't move my head to the left, so I took a Tylenol 3. Still, I don't know if I felt calm because of not taking the Effexor last night, or because the Tylenol 3 did it? It all goes back to that variable stuff.
I'm glad you see my posts where I feel good, cuz there's a few where I haven't been so good. lol
Tonight, I started crying because of my head racing so much, I'm just sick of trying to control a lot of things that I just have to accept. I am fragile, and I need to really talk to my pdoc when I see her Friday about my med cocktail. The tears had a lot to do with the apprehension I have in hopes that she will really listen, and know what to do at this point.
Brains chemicals are something else eh?
I hope you're doing well and thanks again,
Kristen
--------------------------------------------------------------------------------------------------

Hi Kristen,

How come your doc is reducing your Effexor? You seem to be doing really well? Hope you don't mind me asking -

PV


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Krissy P thread:13781
URL: http://www.dr-bob.org/babble/20030319/msgs/212350.html